English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Melts of nonconcatenated rings in spherical confinement

Pachong, S. M., Chubak, I., Kremer, K., & Smrek, J. (2020). Melts of nonconcatenated rings in spherical confinement. The Journal of Chemical Physics, 153(6): 064903. doi:10.1063/5.0013929.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/21.11116/0000-0006-F278-2 Version Permalink: http://hdl.handle.net/21.11116/0000-0006-F279-1
Genre: Journal Article

Files

show Files
hide Files
:
5.0013929.pdf (Publisher version), 3MB
Name:
5.0013929.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
2020
Copyright Info:
Author(s)

Locators

show

Creators

show
hide
 Creators:
Pachong, Stanard Mebwe1, Author              
Chubak, Iurii2, Author
Kremer, Kurt1, Author              
Smrek, Jan1, 2, Author              
Affiliations:
1Dept. Kremer: Polymer Theory, MPI for Polymer Research, Max Planck Society, ou_1800287              
2Univ Vienna, Fac Phys, Vienna, Austria, ou_persistent22              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2020-08-10
 Publication Status: Published online
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: -
 Identifiers: DOI: 10.1063/5.0013929
 Degree: -

Event

show

Legal Case

show

Project information

show hide
Project name : MOLPROCOMP
Grant ID : 340906
Funding program : FP7-IDEAS-ERC (FP7)
Funding organization : European Commission (EC)

Source 1

show
hide
Title: The Journal of Chemical Physics
  Other : J. Chem. Phys.
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: Woodbury, N.Y. : American Institute of Physics
Pages: - Volume / Issue: 153 (6) Sequence Number: 064903 Start / End Page: - Identifier: ISSN: 0021-9606
CoNE: https://pure.mpg.de/cone/journals/resource/954922836226